Item No. 0364162
Dramatically reduce cold and allergy symptoms with Rite Aid Allergy Medication. This antihistamine allergy medicine contains 25mg of diphenhydramine, an antihistamine that is the same active ingredient as the national brand's allergy medication. These minitabs provide temporary multi-symptom relief from sneezing, itchy, watery eyes, runny nose, and itching of the nose or throat due to the common cold, respiratory allergies, and hay fever. Making consumption easier to provide faster-acting relief, Rite Aid Allergy Medication is designed in an easy-to-swallow small tablet. Each pack includes 365 coated minitabs.
- MULTI-SYMPTOM ALLERGY RELIEF: Rite Aid's Sinus & Allergy Relief PE tablets offer temporary relief from sneezing, itchy, watery eyes, runny nose, and itching of the nose or throat. This allergy medicine calms hay fever or other respiratory allergies.
- CONTROL INDOOR & OUTDOOR ALLERGIES: Allergies don't stand a chance against Rite Aid Antihistamine allergy medicine for adults. Whether it's pet dander or dust indoors or blooming grass and trees outside, Rite Aid will keep your allergies under control.
- EASY-TO-SWALLOW MINITABS: These Rite Aid diphenhydramine HCI 25 mg antihistamine allergy relief tablets are extra small and easy to swallow making them perfect for anyone who has difficulties taking pills.
- COMPARE RITE AID TO THE NATIONAL BRAND: Compare Rite Aid Allergy Relief Diphenhydramine HCI 25 mg Antihistamine Minitabs to the leading national brand and get all the benefits as well as the same effective, fast relief from your allergy symptoms.
- TRUSTED BRAND SINCE 1962: We hope you continue to choose Rite Aid first for your everyday health and wellness needs. Our mission is to improve the health and wellness of our communities and provide our customers with the best products, services, and advice.
- This item may be eligible for FSA and HSA reimbursement. For any questions you may have regarding FSAs or HSAs, please browse our FAQ.
|Product Name||Rite Aid Allergy Relief with Diphenhydramine HCI 25 mg Antihistamine - 365 Minitabs|
|Sub Brand||Rite Aid Pharmacy|
|Container Type||plastic bottle|
|Country of Manufacture||United States|
|Best For||Itch Relief, Watery Eyes|
|Ingredient Preference||Made in the USA|
Directions: Do Not Take More Than Directed. Take Every 4 To 6 Hours, Or As Directed By A Doctor. Do Not Take More Than 6 Times In 24 Hours Adults And Children 12 Years And Over 1 To 2 Tablets Children 6 To Under 12 Years 1 Tablet Children Under 6 Years Do Not Use.
Warnings Do Not Use With Any Other Product Containing Diphenhydramine, Even One Used On Skin Ask A Doctor Before Use If You Have A Breathing Problem Such As Emphysema Or Chronic Bronchitis Glaucoma Difficulty In Urination Due To Enlargement Of The Prostate Gland Ask A Doctor Or Pharmacist Before Use If You Are Taking Sedatives Or Tranquilizers. When Using This Product Marked Drowsiness May Occur Avoid Alcoholic Beverages. Alcohol, Sedatives, And Tranquilizers May Increase Drowsiness Use Caution When Driving A Motor Vehicle Or Operating Machinery Excitability May Occur, Especially In Children If Pregnant Or Breast-Feeding, Ask A Health Professional Before Use. Keep Out Of Reach Of Children. In Case Of Overdose, Get Medical Help Or Contact A Poison Control Center Right Away.